# SDR QXEA2021050400213

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 10,815 hours, 6,514 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10021666
- Part serial: 2017030016
- Condition: Malfunctioned
- Location: Lt Fan Air
- Part time: 10,828 hours, 6,520 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AT 1800 FT CAUTION "BLEED 1 FAIL". RAN CHECKLIST. CAUTION MSG EXTINGUISHED AT 22000 FT. PLACED ON MEL 36-00-00A. 5/4/21 REFERENCE W/O 297830 N/R-00004 FOR PREVIOUS TROUBLESHOOTING.  REMOVED AND REPLACED L/H FAN AIR VALVE PER E175 AMM TASK 36-11-09-000-801-A  AND 36-11-09-400-801-A.  ALL CHECKS AND INSPECTIONS ARE GOOD. FAULT DID NOT RETURN.  AIRCRAFT OKAY FOR SERVICE.  CLEAR MEL. RETURNED TO SERVICE.
